# SDR ASOA2013091309014

- Difficulty date: September 11, 2013
- Submitted: September 13, 2013
- Operation: Air carrier
- Aircraft: N853AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7374
- Aircraft time: 31,359 hours, 27,914 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Part serial: 3924
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE NR 4 EMGERGENCY BATTERY IS BELOW MIN. VOLTAGE.  R & R EMERGENCY BATTERY PACK NR 4 IAW AMM 33-51-04-000-801, AMM 33-51-04-400-801.  OPS CHECKED GOOD IAW AMM 33-51-00-710-801.
